Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes light-headedness and tunnel vision ? How can these be treated ?

I have been feeling weird, for a little bit now. Every time I try and go to sleep I lay down, then feel all of a sudden like I m getting liteheaded and like I m going to die. It doesn t feel like my usual panic attacks, and it happens very offten. I even start to get tunnel vision, and feel a sharp pain in my stomach. I want to be sure if I should got to the hospital for this and what it might be.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Nicollette,

There is no doubt in my mind that you need to go to a hospital ASAP and get yourself assessed.

Yes, it could be a panic attack; some of your symptoms are certainly suggestive of a panic attack. However a panic disorder is diagnosed only after ruling out other medical causes of the symptoms.

In your case, there could be an endocrine (hormonal) or cardiac cause of your symptoms, or it could be something else. It will require assessment by a medical specialist and some investigations before an organic cause can either be diagnosed or ruled out.

Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor